MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-COMPRESSOR,NEBULIZER, CHARACTER, MON

Medline Industries, LP MEDLINE; DBD-COMPRESSOR,NEBULIZER, CHARACTER, MON
Catalog Number HCSMONKEY
Medical Device Problem Codes Gas Output Problem (1266); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nebulizer has no power.
 
Additional Manufacturer Narrative
The customer stated the nebulizer has no power.Medline quality received one unit, visually inspected the sample, observed that it was received with a clean filter, observed a rattling sound upon gently shaking the sample, plugged the sample into a power source and turned the sample on, and the sample turned on with a low humming sound and did not mist; a digital flowmeter reading was 0.0 lpm, and the piston was found to be detached.As a result, we were not able to confirm the complaint; however, there were other issues found that do confirm the product is not working properly, and the sample did not meet product specifications.The division will monitor the complaint during quarterly trending and notify the manufacturing site of the issue on a quarterly basis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-COMPRESSOR,NEBULIZER, CHARACTER, MON
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50852976
Report Number1417592-2026-47291
Device Sequence Number15958990
Product Code BTI
UDI-Device Identifier40884389106892
UDI-Public40884389106892
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSMONKEY
Device Lot Number6462202
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown